# SDR I5EA2022100400001

- Difficulty date: September 20, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737484
- Aircraft serial: 25313
- Aircraft time: 62,128 hours, 40,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Part serial: 23400
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20, AIRCRAFT LEFT OVERHEAD EMERGENCY LIGHT IS BROKEN AND INOP, ROW 16 AIRCRAFT LEFT OVERHEAR EMERGENCY LIGHT IS INOP.  PERFORMED T/S AND FOUND BAD BATTERY POWER SUPPLY (M1576) REMOVED AND REPLACED THE BATTERY POWER SUPPLY AND TEST OK IAW WDM 35-51-14, AMM 33-51-51, AND 33-51-02.  (THE EMERGENCY LIGHT IS NOT BROKEN), ROW 16 L ITEMS WAS ACCOMPLISHE DON LOGPAGE 89634 (BOTH LIGHTS ON SAME BATTERY POWER SUPPLY)
